# SDR REXA2022110302384

- Difficulty date: September 28, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB CRACKED AND CORRODED AT MULTIPLE LOCATIONS.	INSTALLED NEW PAX DOOR AFT WEB P/N 601R317071-11 IAW CRJ 900 SRM 51-42-13-001-001-A01 AND 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
